File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Quantitative version of the joint distribution of eigenvalues of the Hecke operators

TitleQuantitative version of the joint distribution of eigenvalues of the Hecke operators
Authors
KeywordsHecke eigenvalues
Joint distribution
Primitive maass form
Quantitative version
Issue Date2011
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnt
Citation
Journal of Number Theory, 2011, v. 131 n. 12, p. 2252-2281 How to Cite?
AbstractRecently, Murty and Sinha proved an effective/quantitative version of Serre's equidistribution theorem for eigenvalues of Hecke operators on the space of primitive holomorphic cusp forms. In the context of primitive Maass forms, Sarnak figured out an analogous joint distribution. In this paper, we prove a quantitative version of Sarnak's theorem that gives explicitly estimate on the rate of convergence. The same result also holds for the case of holomorphic cusp forms. © 2011 Elsevier Inc.
Persistent Identifierhttp://hdl.handle.net/10722/156269
ISSN
2015 Impact Factor: 0.596
2015 SCImago Journal Rankings: 0.858
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the Hong Kong Special Administrative Region, ChinaHKU702308P
The University of Hong Kong10209047
Funding Information:

The authors wish to thank the referee and Dr. Jie Wu for their helpful comments. This work is supported by a grant from the Research Grants Council of the Hong Kong Special Administrative Region, China (HKU702308P), and the GRF incentive award of The University of Hong Kong (10209047).

References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.contributor.authorWang, Yen_US
dc.date.accessioned2012-08-08T08:41:06Z-
dc.date.available2012-08-08T08:41:06Z-
dc.date.issued2011en_US
dc.identifier.citationJournal of Number Theory, 2011, v. 131 n. 12, p. 2252-2281en_US
dc.identifier.issn0022-314Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156269-
dc.description.abstractRecently, Murty and Sinha proved an effective/quantitative version of Serre's equidistribution theorem for eigenvalues of Hecke operators on the space of primitive holomorphic cusp forms. In the context of primitive Maass forms, Sarnak figured out an analogous joint distribution. In this paper, we prove a quantitative version of Sarnak's theorem that gives explicitly estimate on the rate of convergence. The same result also holds for the case of holomorphic cusp forms. © 2011 Elsevier Inc.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnten_US
dc.relation.ispartofJournal of Number Theoryen_US
dc.subjectHecke eigenvaluesen_US
dc.subjectJoint distributionen_US
dc.subjectPrimitive maass formen_US
dc.subjectQuantitative versionen_US
dc.titleQuantitative version of the joint distribution of eigenvalues of the Hecke operatorsen_US
dc.typeArticleen_US
dc.identifier.emailLau, YK: yklau@maths.hku.hken_US
dc.identifier.emailWang, Y: ynwang@hku.hk-
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.jnt.2011.05.014en_US
dc.identifier.scopuseid_2-s2.0-79961119751en_US
dc.identifier.hkuros201787-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79961119751&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume131en_US
dc.identifier.issue12en_US
dc.identifier.spage2252en_US
dc.identifier.epage2281en_US
dc.identifier.eissn1096-1658-
dc.identifier.isiWOS:000294983900002-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridWang, Y=45661915000en_US
dc.identifier.scopusauthoridLau, YK=35724053400en_US
dc.identifier.citeulike9630506-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats